# SDR HEEA955249

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Part number: 214075268101
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNRELIABLE IN FLIGHT.
